MAUDE Adverse Event Report: ANTEIS S.A BELOTERO BALANCE LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ANTEIS S.A BELOTERO BALANCE LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number 8705M0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 01/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was assessed as reportable to the fda as the event, crepey skin (skin wrinkling) was deemed to meet serious injury criteria of causing disability or permanent damage.The device history record for belotero balance lidocaine lot number 326082 was reviewed.A lot search was conducted on the reported lot and no similar events were noted.Nonconformance was noted to this lot, but none that would have contributed to this event.
 
Event or Problem Description
This mdr is related to mdr 3013840437-2022-00048 referring to the same patient.This spontaneous report was received from a us nurse and concerns a patient.The patient was injected with belotero balance lidocaine us, into the tear trough (off label use of device), around 3 weeks prior to this report, in 2022.The batch record review was received and the lot number for belotero balance lidocaine us was confirmed as 326082 (expiry date: 08/2022).A lot search in the global safety database was conducted.In 2022, around 3 weeks after the belotero balance lidocaine us injection, the patient was still really swollen.Corrective treatment was tried and included antihistamines, oral steroids, ice and lymphatic drainage.The reporter was thinking that she got the right eye in the wrong compartment.Due to the provided information, the outcome of the event was considered as not resolved.Follow-up information was received on 01-apr-2022: this case was upgraded to serious.The event crepey skin was added.The event term was still really swollen was changed to was still really swollen/ undereye swelling/ malar edema, and it was recoded from injection site swelling to injection site edema.The patients date of birth, age, weight (b)(6) and gender (male) were provided.The patient was (b)(6) at the time of the event (ambiguously reported as (b)(6)).He was injected with 0.3 - 0.4 ml per tear trough.The patient had no previous filler treatments.The patients medical history and concomitant medications were reported as none.On (b)(6) 2022, after the belotero balance lidocaine injection, the patient experienced under eye swelling, crepey skin, and new malar edema.The patient was treated with antihistamines, lymphatic drainage, prednisone and tincture of time.The patients condition was essentially unchanged since the onset.An appointment was made for elective reversal.The outcome of the event was still really swollen/ under eye swelling/ malar edema remained unchanged.Due to the provided information, the outcome of the event crepey skin was considered as not resolved.In the opinion of the reporter, the event was permanent and related to belotero balance lidocaine.

Brand Name
BELOTERO BALANCE LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ANTEIS S.A
18, chemin des aulx
1228 plan-les-ouates
geneva,
SZ 
Manufacturer (Section G)
ANTEIS S.A
18, chemin des aulx
1228 plan-les-ouates
geneva,
SZ  
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key14087693
Report Number3013840437-2022-00049
Device Sequence Number17472275
Product Code LMH
UDI-Device Identifier07640123791138
UDI-Public(01)07640123791138(10)326082(17)220804
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P090016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2022
Device Model Number8705M0
Device Catalogue Number8705M0
Device Lot Number326082
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/12/2022
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DRUG NOT AVAILABLE
Outcome Attributed to Adverse Event Disability;
Patient Age55 YR
Patient SexMale
Patient Weight91 KG